UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Computational geometric and boundary value properties of Oblate Spheroidal Quaternionic Wave Functions Journal article
Wave Motion, 2015,Volume: 57,Page: 112-128
Authors:  Morais J.;  Perez-de la Rosa M.A.;  Kou K.I.
Favorite  |  View/Download:3/0  |  Submit date:2019/02/13
Bergman Kernel Function  Ferrer's Associated Legendre Functions  Helmholtz Equation  Oblate Spheroidal Wave Functions  Quaternionic Analysis  
Asymptotic stability of an eikonal transformation based adi method for the paraxial Helmholtz equation at high wave numbers Journal article
Communications in Computational Physics, 2012,Volume: 12,Issue: 4,Page: 1275-1292
Authors:  Sheng,Qin;  Sun,Hai Wei
Favorite  |  View/Download:5/0  |  Submit date:2019/05/27
Asymptotic Stability  Eikonal Splitting  Highly Oscillatory Problems  Matrix Eigenvalues  Paraxial Equation  Spectral Radius